MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION LIFE SCOPE TR; BEDSIDE MONITOR

NIHON KOHDEN CORPORATION LIFE SCOPE TR; BEDSIDE MONITOR
Model Number MU-631RA
Medical Device Problem Codes No Audible Alarm (1019); Protective Measures Problem (3015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/31/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported that the monitor at the central nurse's station (cns) will not alarm when the heart rate is above 120.According to the customer, the patient's heart rate is at 180 and the device is not alarming at all.Technical support (ts) asked the customer to pull out the details needed for the event investigation.There was no patient injury reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.Additional model information: d10 concomitant medical device: the following device was used in conjunction with the bedside monitor: cns: model #: ni serial #: ni device manufacturer date: ni unique identifier (udi) #: ni returned to nihon kohden: no.
 
Event or Problem Description
The customer reported that the monitor at the central nurse's station (cns) will not alarm when the heart rate is above 120.There was no patient injury reported.
 
Additional Manufacturer Narrative
Details of complaint: the customer reported that the monitor at the central nurse's station (cns) will not alarm when the heart rate is above 120.According to the customer, the patient's heart rate is at 180 and the device is not alarming at all.Technical support (ts) asked the customer to pull out the details needed for the event investigation.There was no patient injury reported.Investigation summary: the device was not returned for evaluation; therefore, a root cause could not be determined.Additional model information: d10 concomitant medical device: the following device was used in conjunction with the bedside monitor: cns: model #: ni serial #: ni device manufacturer date: ni unique identifier (udi) #: ni returned to nihon kohden: no.Additional information: b4 date of this report g3 date received by manufacturer g6 type of report h2 if follow up, what type? h11 additional manufacturer narrative.
 
Event or Problem Description

Brand Name
LIFE SCOPE TR
Common Device Name
BEDSIDE MONITOR
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key23143550
Report Number8030229-2025-05445
Device Sequence Number18620816
Product Code MHX
UDI-Device Identifier04931921103517
UDI-Public(01)04931921103517
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K080342
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 12/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMU-631RA
Device Catalogue NumberMU-631RA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2025
Supplement Date Received by Manufacturer11/12/2025
Initial Report FDA Received Date09/25/2025
Supplement Report FDA Received Date12/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/27/2010
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CNS; CNS
Patient SexUnknown